In Stock
SKU: MCADV16540NA01 Category: Brand:

Description

Heading Advanced medicine for pain.
Purpose Pain Reliever/Fever Reducer
Manufacturer Pfizer
Active Ingredients In Each Gel

Additional information

Weight 0.16 lbs

Reviews

There are no reviews yet.

Be the first to review “Advil Ibuprofen Coated Gel Caplets 200 mg 100 CP”

Your email address will not be published. Required fields are marked *